Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7752
Title: Topological Features of Lax Algebras
Authors: Clementino, Maria Manuel 
Hofmann, Dirk 
Issue Date: 2003
Citation: Applied Categorical Structures. 11:3 (2003) 267-286
Abstract: Having as starting point Barr's description of topological spaces as lax algebras for the ultrafilter monad, in this paper we present further topological examples of lax algebras – such as quasi-metric spaces, approach spaces and quasi-uniform spaces – and show that, in a suitable setting, the categories of lax algebras have indeed a topological nature. Furthermore, we generalize to this setting known properties of special categories of lax algebras and, extending the construction of Manes, we describe the Cech–Stone compactification of lax algebras.
URI: http://hdl.handle.net/10316/7752
DOI: 10.1023/A:1024274315778
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf143.41 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

61
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 1

66
checked on Aug 2, 2022

Page view(s) 50

460
checked on Aug 11, 2022

Download(s)

185
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.